mental-health-icon
Regarding a medicine
I am always sleepy and inactive in day time even after sleeping whole night. I am taking paroxetine hydrochloride cr 25 in morning and amisulpride 200+mirtazapine 15+lorazepam 1 in night. I am taking modafinil 100 mg in morning from yesterday and the problem is solved. Sir is it safe to take modafinil with my other prescribed medicines?is it compatible with the other medicines I take or can it react?my appointment with my doctor is in Feb 2017 but I have to prepare for an exam so till then can I take modafinil.kindly help me sir.
124 Views v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Antara Gupta
Neuropsychiatrist 13 yrs exp Aligarh

Free 3 day follow up

Chat Now

₹600 for 24 hrs

Paroxetine is quite sedative. Why are u taking it on morning!! Also lorazepam may be reduced or stopped if paroxtn is taken at bedtime.  According to me it should be Mirtaz after dinner and paroxetine and amisulp at bedtime.. lorazepam only if needed.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sugandha Gupta
Psychiatrist 11 yrs exp Delhi
Hello, if your appointment with your doctor is in Feb 2017, kindly reschedule your appointment to an early date.. You would require a review and some changes in medication.. Hope this helps you..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Priyadarshi Srivastava
Psychiatrist 6 yrs exp Lucknow
Modafinil is totally safe. You can take it for months.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.